119 | P a g e 29. KELLY 2017 [172]: Intensifying disease identity 1. Severity of sudden pharmacotherapy I was really shocked that I had to take such strong medication. They might have serious side effects. It must mean I am seriously ill. I may not take them. RHEUMATOID ARTHRITIS 30. KELLY 2017 [172]: Intensifying disease identity 2. Signifying deteriorating health I must be getting worse because they are increasing my medication. I am worried about medication interacting. I forgot to take me medication because I felt well. It must be a good sign RHEUMATOID ARTHRITIS 31. KELLY 2017 [172]: Intensifying disease identity 3. Daunting lifelong therapy I despair at the thought of lifelong medication. It reminds me that RA is incurable. If I stop medication, symptoms can come back. I feel dependent on medication and this worries me because of long-term side effects. RHEUMATOID ARTHRITIS 32. KELLY 2017 [172]: Negotiating treatment expectations Emotional response to DMARDs hinged on expectations of impact RHEUMATOID ARTHRITIS
Previous Page Next Page